# SDR UALA2012122407377

- Difficulty date: December 21, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 65,678 hours, 24,119 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L OUTSIDE EMERGENCY LIGHT IS INOP.  RELAMPED, OPS OK.
